`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 6,Number 1,     March 2007

1

Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle   Pages : 1 - 21

Magdalena Caubergh,  Freddy Dumortier and Robert Roussarie

 Abstract       Full Text      Related Articles

2

Existence of a capacity solution to a coupled nonlinear parabolic--elliptic system   Pages : 23 - 42

Francisco Ortegón Gallego and María Teresa González Montesinos

 Abstract       Full Text      Related Articles

3

Semi-stable and extremal solutions of reaction equations involving the $p$-Laplacian   Pages : 43 - 67

Xavier Cabré and Manel Sanchón

 Abstract       Full Text      Related Articles

4

The stability of the equilibrium for a perturbed asymmetric oscillator   Pages : 69 - 82

Xiong Li

 Abstract       Full Text      Related Articles

5

Upper semicontinuous attractor for 2D Mindlin-Timoshenko thermoelastic model with memory   Pages : 83 - 101

Tamara Fastovska

 Abstract       Full Text      Related Articles

6

Periodic solutions of nonlinear periodic differential systems with a small parameter   Pages : 103 - 111

Adriana Buică,  Jean–Pierre Françoise and Jaume Llibre

 Abstract       Full Text      Related Articles

7

Global attractor for a composite system of nonlinear wave and plate equations   Pages : 113 - 140

Francesca Bucci,  Igor Chueshov and Irena Lasiecka

 Abstract       Full Text      Related Articles

8

Some nonexistence results for quasilinear PDE's   Pages : 141 - 161

Evgeny Galakhov

 Abstract       Full Text      Related Articles

9

A variational approach to resonance for asymmetric oscillators   Pages : 163 - 181

D. Bonheure and C. Fabry

 Abstract       Full Text      Related Articles

10

Localization of blow-up points for a nonlinear nonlocal porous medium equation   Pages : 183 - 190

Lili Du and Zheng-An Yao

 Abstract       Full Text      Related Articles

11

A result on Hardy-Sobolev critical elliptic equations with boundary singularities   Pages : 191 - 201

Jinhui Chen and Haitao Yang

 Abstract       Full Text      Related Articles

12

Remarks on dispersive estimates and curvature   Pages : 203 - 212

Fabio Nicola

 Abstract       Full Text      Related Articles

13

Periodic solutions of a periodic scalar piecewise ode   Pages : 213 - 228

José Luis Bravo,  Manuel Fernández and Antonio Tineo

 Abstract       Full Text      Related Articles

14

A note on the exact controllability for nonautonomous hyperbolic systems   Pages : 229 - 235

Tatsien Li and Zhiqiang Wang

 Abstract       Full Text      Related Articles

15

Monotone solutions to a class of elliptic and diffusion equations   Pages : 237 - 246

Li Ma,  Chong Li and Lin Zhao

 Abstract       Full Text      Related Articles

16

Problem on stationary flow of electrorheological fluids at the generalized conditions of slip on the boundary   Pages : 247 - 277

W. G. Litvinov

 Abstract       Full Text      Related Articles

17

Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows   Pages : 279 - 285

Ting Li

 Abstract       Full Text      Related Articles

18

Global existence and uniqueness of solutions for multidimensional weakly parabolic systems arising in chemistry and biology   Pages : 287 - 309

F. R. Guarguaglini and R. Natalini

 Abstract       Full Text      Related Articles